Journal article icon

Journal article

Editorial

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s11538-006-9081-0

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
BULLETIN OF MATHEMATICAL BIOLOGY
Volume:
68
Issue:
1
Pages:
1-1
Publication date:
2006-01-23
DOI:
EISSN:
1824-8039
ISSN:
0092-8240
URN:
uuid:77c7db73-6f9d-4ba1-9634-fbabd18e2f5d
Source identifiers:
11053
Local pid:
pubs:11053
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP